# SDR ASAA2015030910902

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,630 hours, 9,571 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Part number: 1016755
- Condition: Failed
- Location: L2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT CAME ON.  QRH PROCEDURE CORRECTED PROBLEM, BUT AFTER APPROXIMATELY 10 MINUTES OVERHEAT LIGHT CAME BACK ON.  MOVED SWITCH TO OFF AND LEFT OFF FOR REST OF FLIGHT.  ACFT GROUNDED.  ACP FIM TASK 30-41-801 SHOWS LT SIDE WINDOW SENSOR FAULT.  SWAPPED TO SPARE SENSOR IAW MM 30-41-00-420-801.
